# SDR SWIA200312563

- Difficulty date: October 29, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 22,490 hours, 31,260 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, F
- Precautionary procedure: O

## Discrepancy

F/O'S STICK SHAKER IS INOP.  REPAIRED BROKEN WIRE AT SERVO SHAKER.  OPS CHECK OKAY.
